Accessibility navigation

Generalized matching networks and their properties

Yang, X., Megson, G.M., Liao, X. and Cao, J. (2007) Generalized matching networks and their properties. International Journal of Parallel, Emergent and Distributed Systems, 22 (3). pp. 185-192. ISSN 1744-5779

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/17445760601139039


In this paper, we introduce two kinds of graphs: the generalized matching networks (GMNs) and the recursive generalized matching networks (RGMNs). The former generalize the hypercube-like networks (HLNs), while the latter include the generalized cubes and the star graphs. We prove that a GMN on a family of k-connected building graphs is -connected. We then prove that a GMN on a family of Hamiltonian-connected building graphs having at least three vertices each is Hamiltonian-connected. Our conclusions generalize some previously known results.

Item Type:Article
ID Code:15461
Uncontrolled Keywords:Interconnection network, Generalized matching network, Recursive generalized matching network, Connectivity, Hamiltonian connectedness

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation